# SDR M7K2008F00134

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N823MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4158
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2435 · Starter-Generator
- Part: Bracket
- Part number: 350A54112420
- Condition: Cracked
- Location: Starter Gen
- Part time: 498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DURING AIRFRAME 100/200/500 HOUR INSPECTION, BRACKET SUPPORTS, AIR INLET COOLING DUCT WHICH IS SUBJECT TO RAM AIR AND LIKELY VIBRATES CAUSING METAL OF BRACKET TO COLD WORK.  THIS IS A COMMON PROBLEM WHICH OCCURS EVERY 200-300 HOURS FOR THIS COMPONENT.  SUGGEST MFG IMPROVE STRENGTH AND INTEGRITY OF COMPONENT.  USE SS INSTEAD OF ALUMINUM.  (K)
